Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    373

Day 1 on Accutane

Akaia23

308 views

I took my first pill today (40mg) and let me tell you, I was freaking out. The package has all of the warnings on it as well as DO NOT GET PREGNANT all over it. And the pills were so hard to remove from the packaging. I was thinking "Wow, I am having a little bit of regret right now. What if all of these terrible side effects happen to me!" But I feel fine so far. I had a headache before I took it and now it seems to be getting worse, but as ironic as it is, I don't like taking medicine.


1 Comment


Recommended Comments

Hi, as someone who has just finished their Accutane course i can assure you that we all feel that with the first pill...so scary! However although the course is not nice remember that most of the really severe side effects are really rare... I found using this site was a lifeline being able to document a) my progress, B, what was happening to my body and c) talking to and getting support from people going through the same thing so hold on in there and GOOD LUCK!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×